Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, Florian, and Stefan Steinerberger. “On the Discrepancy of Jittered Sampling.” Journal of Complexity 33 (2016): 199–216. https://doi.org/10.1016/j.jco.2015.11.003.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics 287 (2016): 674–703. https://doi.org/10.1016/j.aim.2015.10.004.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, Pawel Pilarczyk, Marcio Gameiro, Hiroshi Kokubu, and Konstantin Mischaikow. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics 107 (2016): 34–47. https://doi.org/10.1016/j.apnum.2016.04.005.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
Harker, Shaun, Hiroshi Kokubu, Konstantin Mischaikow, and Pawel Pilarczyk. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society 144, no. 4 (2016): 1787–1801. https://doi.org/10.1090/proc/12812.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls II: Weighted Averages.” Electronic Notes in Discrete Mathematics 54 (2016): 169–74. https://doi.org/10.1016/j.endm.2016.09.030.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, Arseniy, Alexey Balitskiy, Roman Karasev, and Anastasia Sharipova. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society 144, no. 10 (2016): 4501–13. https://doi.org/10.1090/proc/13062 .
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222   OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry 55, no. 1 (2016): 1–20. https://doi.org/10.1007/s00454-015-9742-6.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272   OA
Held, Martin, Stefan Huber, and Peter Palfrader. “Generalized Offsetting of Planar Structures Using Skeletons.” Computer-Aided Design and Applications 13, no. 5 (2016): 712–21. https://doi.org/10.1080/16864360.2016.1150718.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1330   OA
Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics 216, no. 2 (2016): 833–45. https://doi.org/10.1007/s11856-016-1429-z.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289
Dunaeva, Olga, Herbert Edelsbrunner, Anton Lukyanov, Michael Machin, Daria Malkova, Roman Kuvaev, and Sergey Kashin. “The Classification of Endoscopy Images with Persistent Homology.” Pattern Recognition Letters 83, no. 1 (2016): 13–22. https://doi.org/10.1016/j.patrec.2015.12.012.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed